MAUDE Adverse Event Report: LIKO AB COMFORTSLING PLUS 300 MESH L; LIFT, PATIENT, NON-AC-POWERED

LIKO AB COMFORTSLING PLUS 300 MESH L; LIFT, PATIENT, NON-AC-POWERED
Model Number 3121001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A baxter technician inspected the sling and confirmed that the harness was torn but was unable to determine what caused the tear.Per the customer, the incident occurred during a patient transfer and when the strap was put under tension, it broke.It was additionally confirmed that there was no patient fall or injury as a result.The customer was sent a replacement sling.Liko comfortsling plus provides a comfortable sitting position and adapts to suit the patient and no individual adjustments are required.Comfortsling plus provides the patient with good back and head support (mod.350).Comfortsling plus is gentle to apply since the patient is in a supine position during the application and the sling remains in the chair after the transfer.Comfortsling plus is suitable for patients who are especially sensitive due to muscle or joint pain.The instructions for use for comfort sling plus 350 ((b)(4) rev # 8) states under care and maintenance: "inspect the sling before each use.Inspect the following points with regard to wear and damage: ¿ fabric ¿ straps ¿ seams ¿ loops do not use damaged lifting accessories." although there was no injury reported, if the sling were to tear during patient use it could lead to a serious injury or death therefore, baxter is reporting this event.
 
Event or Problem Description
The customer alleged the lift¿s harness was torn.There was no patient involvement reported.This report was filed in our complaint handling system as (b)(4).

Brand Name
COMFORTSLING PLUS 300 MESH L
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19153638
Report Number8030916-2024-00018
Device Sequence Number8446016
Product Code FSA
UDI-Device Identifier00887761981911
UDI-Public010088776198191111220226
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3121001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown